# SDR HALA2018030800073

- Difficulty date: March 8, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 26,190 hours, 4,100 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 37-39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, +Y450 IS CORRODED AT 16 INCHES AFT OF FRAME 37.4, 15 INCHES AFT OF FRAME 38,3 FRAME 39,9, 39,6,  39.1, AND 39.2.  REMOVED CORROSION IAW SRM 51-74-00, REV 97.  CORROSION IN INNER VERTICAL AREA, UNABLE TO REMOVE                  AND MEASURE.  THE SEAT TRACK WAS REPLACED IAW SRM 51-72-11, REV 97, AND DWG F5331114, ISSUE D.
